# SDR DALA1014820918

- Difficulty date: May 26, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 57,222 hours, 44,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C2 CARGO DOOR SILL LWR LONGERON WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REPLACED LONGERON IAW ER/A 09-482741-14MA REV ORIG.  (LONGERON 28R) (DLM88101648)
